Alert archive / Texas / Red Flag Warnings in 2023
Red Flag Warning 6, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Feb 27, 2023, 3:00 AM MST for 5 counties in New Mexico; 23 counties in Texas. It took effect at Feb 27, 2023, 7:00 AM MST. It was in force for 11 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 27, 2023, 3:00 AM MST (10:00 UTC)
- In effect from
- Feb 27, 2023, 7:00 AM MST
- Expired
- Feb 27, 2023, 6:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Midland/Odessa, TX
All 28 counties
Chaves County, NM, Eddy County, NM, Lea County, NM, Lincoln County, NM, Otero County, NM, Andrews County, TX, Borden County, TX, Brewster County, TX, Crane County, TX, Culberson County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Jeff Davis County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Presidio County, TX, Reagan County, TX, Reeves County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 69 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 2:15 PM MST | NON-TSTM WND DMG | 1 Nne Roswell, NM | LARGE MATURE TREE FULLY UPROOTED AND BLOWN DOWN IN ROSWELL ON SOUTH RICHARDSON ST. |
| Feb 27, 2:20 PM MST | NON-TSTM WND DMG | Hagerman, NM | MULTIPLE TREES DOWNED BY STRONG WINDS AND SIGNIFICANT DAMAGE SUSTAINED TO METAL ROOF ON A RESIDENCE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 3480 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
083 WWUS84 KMAF 271000 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 400 AM CST Mon Feb 27 2023 ...RED FLAG WARNING IN EFFECT FROM 8 AM CST /7 AM MST/ THIS MORNING TO 7 PM CST /6 PM MST/ THIS EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... NMZ116>119-TXZ045>048-050>053-059>063-067>070-075-270>274-277-278- 280100- /O.NEW.KMAF.FW.W.0006.230227T1400Z-230228T0100Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard- Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton- Reagan-Pecos-Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Davis Mountains- Davis Mountains Foothills- 400 AM CST Mon Feb 27 2023 /300 AM MST Mon Feb 27 2023/ ...RED FLAG WARNING IN EFFECT FROM 8 AM CST /7 AM MST/ THIS MORNING TO 7 PM CST /6 PM MST/ THIS EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER... * AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, Martin, Howard, Mitchell, Loving, Winkler, Ector, Midland, Glasscock, Ward, Crane, Upton, Reagan, Pecos, Sacramento Foothills and Guadalupe Mountains, Chaves Plains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Davis Mountains and Davis Mountains Foothills. * TIMING...From 8 AM CST /7 AM MST/ this morning TO 7 PM CST /6 PM MST/ this evening. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 9 percent. * RFTI...4 or near critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions may have the potential to grow into dangerous wind-driven wildfires. Ensure that chains attached to trailers will not touch the pavement, thereby eliminating the possibility to generate sparks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$ 44
1 follow-up statement
950 WWUS84 KMAF 272043 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 243 PM CST Mon Feb 27 2023 ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON FOR RELATIVE HUMIDITY OF 10% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR THE NORTHWEST PERMIAN BASIN AND SOUTHEAST NEW MEXICO SOUTH TO THE DAVIS MOUNTAINS... NMZ116>119-TXZ045-046-050-059-060-270-271-273-274-277-278-280845- /O.NEW.KMAF.FW.W.0007.230228T1800Z-230301T0100Z/ /O.CON.KMAF.FW.W.0006.000000T0000Z-230228T0100Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Andrews-Loving-Winkler- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Eastern Culberson County- Reeves County Plains-Davis Mountains-Davis Mountains Foothills- 243 PM CST Mon Feb 27 2023 /143 PM MST Mon Feb 27 2023/ ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON FOR RELATIVE HUMIDITY OF 10% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR THE NORTHWEST PERMIAN BASIN AND SOUTHEAST NEW MEXICO SOUTH TO THE DAVIS MOUNTAINS... * TIMING...Through this evening. Again Tuesday afternoon. * WINDS...Southwest 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 7 percent. * RFTI...6 or critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions may have the potential to grow into dangerous wind-driven wildfires. Ensure that chains attached to trailers will not touch the pavement, thereby eliminating the possibility to generate sparks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$ TXZ047-048-051>053-061>063-067>070-075-272-280100- /O.CON.KMAF.FW.W.0006.000000T0000Z-230228T0100Z/ Borden-Scurry-Martin-Howard-Mitchell-Ector-Midland-Glasscock-Ward- Crane-Upton-Reagan-Pecos-Van Horn and Highway 54 Corridor- 243 PM CST Mon Feb 27 2023 ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... * TIMING...Through this evening. * WINDS...West 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 9 percent. * RFTI...5 or critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions may have the potential to grow into dangerous wind-driven wildfires. Ensure that chains attached to trailers will not touch the pavement, thereby eliminating the possibility to generate sparks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 2:45 AM MST, 15 minutes earlier.
Area forecast discussion, Feb 27, 2:45 AM MST, 15 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
345 AM CST Mon Feb 27 2023
...New SHORT TERM, LONG TERM, FIRE WEATHER...
.SHORT TERM...
(Today through Tuesday afternoon)
Issued at 331 AM CST Mon Feb 27 2023
Overall, today will be much more tame than Sunday with the upper low
out of the picture and a more calm and zonal(west-east) flow aloft.
The region stays breezy, particularly in the Guadalupe, Delaware,
and Davis Mountains where a High Wind Warning will remain in effect
until this evening. Temperatures reach into the low to mid 70s for
most during the afternoon. Monday night lows settle into the upper
30s to low 40s, which is near or just above normal for this time of
year.
Tuesday is similar Monday with highs ending up a few to several
degrees warmer than the afternoon before. Skies remain mostly clear
aside from passing higher clouds. It will be quite dry with relative
humidities dropping near 10% over the forecast area during both
afternoons. Safe to say precipitation is not expected in the short
term. For more information regarding fire weather, read the
discussion below.
-Stickney
&&
.LONG TERM...
(Tuesday night through Sunday)
Issued at 331 AM CST Mon Feb 27 2023
Tuesday night, West Texas and Southeast New Mexico will be under
southwest flow aloft as the next upper trough begins digging down
the western CONUS. 700mb westerlies will be on the increase, with
the NAM maintaining a healthy mountain wave signature over the
Guadalupes. This will only increase throughout the week as the
trough approaches the area, and as leeside troughing develops on the
Front Range. For this reason, we've issued a long-fused high wind
watch for the Guadalupes/Delawares Tuesday night through Thursday
evening. Mixing overnight and cloud cover will keep overnight lows
above normal.
Wednesday, temperatures should be similar to Tuesday's, only a
little cooler northwest as thicknesses take a downturn with the
approach of the trough. Wednesday night, the upper trough is
forecast to reach southeast Arizona by 12Z Thursday, with precip
developing over the northwest/north zones after midnight and
Thursday. Southeast New Mexico and the Guadalupes down to
Candelaria could see a -RASN mix, and -SN at the higher elevations,
but little to no accumulations are expected.
Thursday, the upper trough arrives. This is forecast to pass
farther south than yesterday's and make it to the South Plains by
00Z Friday. The track/timing of this feature suggests another day
of widespread high winds over all but the northern zones. GFS 700mb
height gradients tighten up to 60m/100nm...not quite as tight as
yesterday, but close. The GFS brings the Pac front through earlier
than yesterday, so timing is a concern. The only questionable
variable is cloud cover over the northern CWA, which may temper
winds a bit. Even so, tight gradients may counter this
sufficiently. The Pac front will take afternoon highs below normal
all by the southeast zones. Thursday night, a cold front follows
the Pac front, bringing a freeze to all but the southeast CWA.
CAA continues Friday and Saturday, keeping temperatures below
normal. Return flow resumes Saturday night, under zonal flow aloft,
and temperatures should recover to well-above normal by Monday.
&&
.AVIATION...
(06Z TAFS)
Issued at 1036 PM CST Sun Feb 26 2023
VFR conditions should prevail next 24 hours except KHOB, which
will have MVFR cigs for a couple more hours. Westerly surface flow
will continue backing to southwest and subsiding, but remain gusty
through sundown Monday. High clouds are expected.
&&
.FIRE WEATHER...
Issued at 331 AM CST Mon Feb 27 2023
* Critical fire weather conditions much of this week *
At 09Z, RH at KMAF is just 34%, and min RH this afternoon will be
critical area-wide. Residual westerly 20-ft winds will gradually
diminish throughout the day, but still be high enough for fire wx
concerns. RFTIs of 5-6 are expected this afternoon from SE NM south
to the Davis Mtns, with even some 7s in some areas. ERCs will be at
least 25th percentile of higher, with 1-hr fuels moistures 3-4% at
best, and 10-hr 50% or below. These are quite drier than what was
forecast 24 hours ago, as lower RH than what was expected manifested
yesterday. A 70+kt 500mb jet is forecast across SE NM, intersecting
a LLTR extending from the Permian Basin up through the Panhandle.
Considering what transpired yesterday, and in coordination w/other
offices, we've opted to issue a RFW all but the southern CWA.
Recovery all week will be modest at best, with 20-ft winds on the
increase through at least Thursday. Given this, ERCs look to only
increase, and fuel moistures decrease, so critical fire weather
looks likely through at least Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 73 42 77 44 / 0 0 0 0
Carlsbad 68 40 71 42 / 0 0 0 0
Dryden 80 48 85 50 / 0 0 0 0
Fort Stockton 76 44 81 47 / 0 0 0 0
Guadalupe Pass 58 41 64 41 / 0 0 0 0
Hobbs 67 40 70 40 / 0 0 0 0
Marfa 69 36 76 39 / 0 0 0 0
Midland Intl Airport 73 42 76 45 / 0 0 0 0
Odessa 72 43 76 46 / 0 0 0 0
Wink 71 39 77 41 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning until 10 PM CST /9 PM MST/ this evening for
Davis Mountains-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains.
Red Flag Warning from 8 AM CST /7 AM MST/ this morning to 7 PM
CST /6 PM MST/ this evening for Andrews-Borden-Crane-Davis
Mountains-Davis Mountains Foothills-Dawson-Eastern
Culberson County-Ector-Gaines-Glasscock-Guadalupe Mountains
Above 7000 Feet-Guadalupe and Delaware Mountains-Howard-
Loving-Martin-Midland-Mitchell-Pecos-Reagan-Reeves County
Plains-Scurry-Upton-Van Horn and Highway 54 Corridor-Ward-
Winkler.
High Wind Watch from Tuesday evening through Thursday evening
for Guadalupe Mountains Above 7000 Feet-Guadalupe and
Delaware Mountains.
NM...High Wind Warning until 9 PM MST this evening for Guadalupe
Mountains of Eddy County.
Red Flag Warning from 7 AM this morning to 6 PM MST this evening
for Chaves Plains-Eddy Plains-Lea-Sacramento Foothills and
Guadalupe Mountains.
High Wind Watch from Tuesday afternoon through Thursday evening
for Guadalupe Mountains of Eddy County.
&&
SHORT TERM...93
LONG TERM....44
AVIATION...93Hazardous weather outlook, Feb 27, 2:29 AM MST, 31 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 329 AM CST Mon Feb 27 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-280930- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 329 AM CST Mon Feb 27 2023 /229 AM MST Mon Feb 27 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...Today and tonight. A High Wind Warning is in effect through late this evening for the Guadalupe, Delaware, and Davis Mountains. A Red Flag Warning is in effect through early evening for Southeast New Mexico and most of West Texas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Critical fire weather conditions are expected through at least Thursday, especially over Southeast New Mexico and the higher terrain of West Texas. A High Wind Watch is in effect Tuesday night through early Thursday evening for the Guadalupe and Delaware Mountains. High winds will be possible, mainly Thursday, elsewhere. High winds are possible Friday and Saturday night, mainly across the Guadalupe and Delaware Mountains. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland 44
In the hours before
Local storm report, Feb 26, 9:36 PM MST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1036 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM NON-TSTM WND DMG ARTESIA 32.85N 104.43W
02/26/2023 EDDY NM PUBLIC
NUMEROUS REPORTS OF DOWNED POWER LINES, ROOF
DAMAGE, AND OTHER WIND-RELATED DAMAGE IN
ARTESIA.
0420 PM NON-TSTM WND DMG 2 ESE ARTESIA 32.83N 104.40W
02/26/2023 EDDY NM PUBLIC
REPORT OF DOWNED TREES.
0352 PM NON-TSTM WND DMG 3 WSW AVALON 32.47N 104.28W
02/26/2023 EDDY NM PUBLIC
SEMI BLOWN OVER ON US HWY 285.
0400 PM NON-TSTM WND DMG CARLSBAD 32.40N 104.24W
02/26/2023 EDDY NM PUBLIC
RECEIVED NUMEROUS REPORTS OF WIDESPREAD WIND
DAMAGE IN CARLSBAD, INCLUDING DOWNED POWER
POLES, DOWNED TREES, ROOF DAMAGE, AND DAMAGE
TO OUTBUILDINGS.
0352 PM NON-TSTM WND DMG 2 NNE COTTONWOOD 32.96N 104.38W
02/26/2023 EDDY NM PUBLIC
REPORT OF LARGE TREE DOWN OFF LAKE ARTHUR
HIGHWAY.
1026 PM DUST STORM COTTONWOOD 32.93N 104.39W
02/26/2023 EDDY NM PUBLIC
VIDEO SHOWING ZERO VISIBILITY ON LAKE ARTHUR
HIGHWAY NORTH OF ARTESIA.
0346 PM DUST STORM 3 NW HUMBLE CITY 32.83N 103.25W
02/26/2023 LEA NM PUBLIC
VIDEO SHOWING AROUND 1/4 MILE VISIBILITY
FROM BLOWING DUST BETWEEN HOBBS AND
LOVINGTON.
0303 PM NON-TSTM WND DMG 1 NNW MALAGA 32.24N 104.08W
02/26/2023 EDDY NM PUBLIC
REPORT OF CAR ACCIDENT DUE TO DOWNED STREET
SIGN.
0435 PM NON-TSTM WND GST NADINE 32.63N 103.13W
02/26/2023 M76 MPH LEA NM PUBLIC
PERSONAL WEATHER STATION.
0700 PM NON-TSTM WND DMG ODESSA 31.85N 102.37W
02/26/2023 ECTOR TX PUBLIC
REPORTS OF STREETLIGHTS OUT AND POWER
OUTAGES IN ODESSA.
0530 PM DUST STORM 4 N PAYNES CORNER 32.78N 102.80W
02/26/2023 GAINES TX FIRE DEPT/RESCUE
REPORT OF FIRE IN GAINES COUNTY WITH NEAR
ZERO VISIBILITY DUE TO BLOWING DUST.
0630 PM DUST STORM 3 ENE SPARENBERG 32.60N 101.79W
02/26/2023 DAWSON TX DEPT OF HIGHWAYS
TXDOT RELAYED REPORTS OF CARS STRANDED ON
STATE HIGHWAY 87 SOUTH OF LAMESA DUE TO ZERO
VISIBILITY.
&&The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 5:34 PM MST | Dust Storm Advisory | MAF | Lea | 116 min |
| Feb 27, 2:37 AM MST | High Wind Watch | MAF | Eddy | 10 hr |
| Feb 27, 12:51 PM MST | High Wind Warning | MAF | Eddy, Lea | 3 days |
| Feb 27, 1:43 PM MST | Red Flag Warning | MAF | Chaves, Eddy, Lea, Lincoln, Otero | 28 hr |
| Feb 26, 5:10 PM MST | Dust Storm Warning | MAF | Andrews, Dawson, Gaines, Martin | 65 min |
| Feb 26, 5:17 PM MST | Dust Storm Advisory | MAF | Andrews, Borden, Crane, Ector, Glasscock, Howard and 8 more | 118 min |
| Feb 26, 5:41 PM MST | Dust Storm Warning | MAF | Borden, Howard, Mitchell, Scurry | 94 min |
| Feb 26, 6:18 PM MST | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 42 min |
| Feb 26, 6:36 PM MST | Dust Storm Warning | MAF | Dawson, Martin | 39 min |
| Feb 26, 6:38 PM MST | Severe Thunderstorm Warning | MAF | Howard, Mitchell | 37 min |
| Feb 26, 7:23 PM MST | Dust Storm Advisory | MAF | Borden, Dawson, Glasscock, Howard, Martin, Mitchell and 2 more | 97 min |
Nearby
Red Flag Warnings in Texas, 2023Red Flag Warnings in New Mexico, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.